Asymptotic time-behavior for weighted scalar conservation laws
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 3, pp. 469-475
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1988__22_3_469_0,
author = {Le Floch, Philippe and Nedelec, J. C.},
title = {Asymptotic time-behavior for weighted scalar conservation laws},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {469--475},
year = {1988},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {22},
number = {3},
mrnumber = {958879},
zbl = {0683.35051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_469_0/}
}
TY - JOUR AU - Le Floch, Philippe AU - Nedelec, J. C. TI - Asymptotic time-behavior for weighted scalar conservation laws JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1988 SP - 469 EP - 475 VL - 22 IS - 3 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_469_0/ LA - en ID - M2AN_1988__22_3_469_0 ER -
%0 Journal Article %A Le Floch, Philippe %A Nedelec, J. C. %T Asymptotic time-behavior for weighted scalar conservation laws %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1988 %P 469-475 %V 22 %N 3 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_469_0/ %G en %F M2AN_1988__22_3_469_0
Le Floch, Philippe; Nedelec, J. C. Asymptotic time-behavior for weighted scalar conservation laws. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 3, pp. 469-475. http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_469_0/
